Journal of Function Spaces

Journal of Function Spaces / 2019 / Article

Research Article | Open Access

Volume 2019 |Article ID 7047656 | https://doi.org/10.1155/2019/7047656

Qing-Bo Cai, İsmet Yüksel, Ülkü Dinlemez Kantar, Bayram Çekim, "Approximation Properties of Durrmeyer Type of -Bleimann, Butzer, and Hahn Operators", Journal of Function Spaces, vol. 2019, Article ID 7047656, 11 pages, 2019. https://doi.org/10.1155/2019/7047656

Approximation Properties of Durrmeyer Type of -Bleimann, Butzer, and Hahn Operators

Academic Editor: Wilfredo Urbina
Received20 Sep 2018
Accepted31 Dec 2018
Published03 Mar 2019

Abstract

In this study, we introduce a Durrmeyer type of Bleimann, Butzer, and Hahn operators (BBH) on -integers. We derive the some approximation properties for these operators. We also give some graphs and numerical examples to illustrate the convergence properties of these operators to certain functions.

1. Introduction

In the literature, especially -calculus in approximation theory is an important area and there are some applications of -calculus in this theory (see [14]). Therefore, the researchers in the area of approximation theory put a particular importance to -calculus. After that, the results in approximation theory related to -calculus have been extended to the results in -calculus. The researchers have presented the -extensions of linear positive operators (see [5, 6]) and they have also begun to use these operators for applying in many different areas of science (see [79]).

We first give some notations related to -calculus as in [1013]. For and each natural number , the -integer of denoted by -factorial denoted by was defined byandrespectively. Also, the binomial representation was given bywhere and In [1], -beta function was defined bywhereWe have for the special case of and . Through formula (6), in [14], the authors define the -beta function which is a generalization of as follows:Now we note that the definitions of -integral are as follows: for an arbitrary function in [15]. The BBH operators have been studied in [1624] in the approximation theory. For this reason, we define a new -Durrmeyer generalization of the BBH operators and obtain the approximation theorems involving these operators.

2. Durrmeyer Type of -BBH Operators

There are many papers mentioned about Durrmeyer type positive linear operators, such as [2528] and so on. The Durrmeyer type of -BBH operators can be introduced via equations (1), (2), (3), (4), (5), and (8) as follows:whereandLet us give the following lemma to evaluate the values of the test functions.

Lemma 1. If , , and for integer with , then, we get the following result:

Proof. Firstly, let us give the proof of Writing instead of , we have Substitute , and use and in the following integral; we get the result And then by (8) and the equation respectively, we get the proof of Secondly, let us give the proof of Writing instead of , we have Now using we get And then by (8) and the equation respectively, we get the proof of : Lastly, let us give the proof of Writing instead of , we have Now using in the following integral, we get the result And then by (8) and the equation respectively, we get the proof of :

Lemma 2. The following results for the Durrmeyer type of -generalization of the BBH operators are verified:(i),(ii),(iii)

Proof. (i) Firstly, let us give the proof of (i). Using (10), (3), and Lemma 1, we get the following result: (ii) Secondly, let us prove (ii). From (10) and Lemma 1, we haveThus from (3), we have the desired relation in (ii).
(iii) Lastly, let us prove (iii). We use (10) and Lemma 1 to get Using the relation in the above equation, we reachUpon necessary arrangments that have been done, we haveFinally, using (3), we derive the desired relation:which completes the proof.

Remark 3. The following result is valid when , , , , and as :

3. Genuine Type of -Durrmeyer BBH Operators

Now, we define the genuine type of Durrmeyer BBH operators denoted by for as follows:wherefor

We first give the following lemma for the test functions.

Lemma 4. For , , and , where , the operators satisfy the following properties: (i),(ii),(iii)

Lemma 5. The operators satisfy the following inequality for :

4. Approximation Properties of the Operators

In this section, we will consider the space of all bounded and continuous functions on the interval denoted by and use the supremum norm for Let be the space of all-real valued functions defined on satisfying the following condition:where any and is the modulus of continuity in [22] satisfying the following conditions:(i),(ii),(iii),(iv)

Readers might see [29] for details. Now, we remember the Korovkin theorem for the linear positive operators acting from into in [22].

Theorem 6 (see [22]). If the linear positive operators acting from into satisfy the conditions, for , then we get for any function

Theorem 7. Assume that and are two sequences with , , , and as Then the assertion holds for any function .

Proof. Considering the operators, we haveIt is clear that and Using Lemma 5, we have the following inequality: Thus by (47), we get Applying Theorem 6 for the operators , we have for any function Hence using (47), we obtain Thus, we finish the proof of Theorem 7.

Theorem 8. Assume that and are two sequences with , , , , and as For the operators , we get the following estimation property: where for each and

Proof. Using , we can writeFrom the properties of the modulus of continuity, we haveFrom (54) and (55), we get Applying Cauchy-Schwarz inequality, we have Choosing as in (53) we obtain the result of Theorem 8.

From [30] we give asthe definition of general Lipschitz-type maximal functions on , where is a bounded and continuous function on , is a positive constant, , The distance of and is defined by

Theorem 9. Assume that and are two sequences satisfying the conditions , , , , and as Then for each we get the following inequality: for each and